Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sayummmi238

Claravis, not clearasil, may cause confidence :p

i've been waiting for this for a long time. and here we are!

reallllllllly hope i dont get any bad side effects

okay so today is day 5. Claravis.

im on 20mg i weigh 136 on avg. im 5'4

so i always had headaches usually on average at least one a week.

but on the second or third day of treatment since then i've had them even though ive been taking advil w.e. we'll see

i feel a lot for dry mouth then i normally would. not liking it. but yeah lips are getting dry already.

i hav about 11 spots nothing too severe. knock on wood. and mayb 3-5 of the reoccuring cystic ones that stay below the skin but scar.

welll yeahh ill post pictures one day maybe.

any tips or advice from experiene is truly appreciated!

this picture is me wit the usual make up but you can see the scarring still.

my doctor says its ice pick but i dont think its that bad.... i think its rolling...

what do you think?

post-107495-1247323960_thumb.jpg

post-107495-1247324150_thumb.jpg

post-107495-1247323960_thumb.jpg

post-107495-1247324150_thumb.jpg

Share this post


Link to post
Share on other sites

Just stopping by to say good luck with your course. I started my course with 30mg/day 2 days ago. Your face looks quite clear with make up on, so I don't really know how bad your face is but hopefully low dose works well for you. Just watch out for dry lips and eyes. Get a good lipstick.

Share this post


Link to post
Share on other sites

Hey, don't feel alone. People look w/o replying all the time :P.

I don't know what advice you are looking for but listen to what don said and get chapstick by the truckload. Also get nasal spray, eye drops, and uh find a moisturizer and a cleanser(gentle) that you like. Make sure the cleanser is benzoyle peroxide/ sacyclic acid free. You probably already know that though.

A lot of people use Aquaphor healing ointment for their lips at night + regular chapstick in the day.

Moisturizers/Cleansers I have heard people use are: Cetaphil(Lotion + Cleanser), Purpose(Cleanser + Lotion), JoJoBa Oil(Cleanser/moisturizer) CeraVe moisturzer, and a myriad of other items. Some people use supplements to help with dryness like Vitamins and Flaxseed oil.

If you get a "Rash" on your arms/hands/legs it's just dry skin basically. Get Cortisone cream or Lanacane ointment, and don't forget to moisturize your arms/hands/leg's too!

Oh and it's Summer, so wear sunscreen.

Can't tell a lot from those pictures.. doesn't look bad though. You can post side pictures w/o revealing your whole face ya know? ;/ I hate pictures too so it's ok.

Share this post


Link to post
Share on other sites

okay so today was day 8. i feeel extremely tired and very irritable. who knows i was babysitting so maybe it was the kids being crazy.

im posting some new pictures i took today to be the official start of my my before pictures! :D

i cant wait to be clear. its always been a dream of mine to go out without any makeup on. hopefully that will happen..

so yeah any comments are appreciated. also what kind of scarring do u think i hav i kno i have one hypertrophic in the middle of my chin one on the side and the ones on my face i think are rolling. please tell me what you think. honesty is always best.

<3 pce

post-107495-1247532372_thumb.jpg

post-107495-1247532514_thumb.jpg

post-107495-1247532555_thumb.jpg

post-107495-1247532784_thumb.jpg

post-107495-1247532818_thumb.jpg

post-107495-1247532834_thumb.jpg

post-107495-1247532372_thumb.jpg

post-107495-1247532514_thumb.jpg

post-107495-1247532555_thumb.jpg

post-107495-1247532784_thumb.jpg

post-107495-1247532818_thumb.jpg

post-107495-1247532834_thumb.jpg

Share this post


Link to post
Share on other sites

I still don't think it's that bad and I am sorry to say I have no idea what kind of scarring that is. You're right, it's either icepick or rolling but I think the board does a bad job describing scars and I can't tell the difference :S

Share this post


Link to post
Share on other sites

It's not that bad at all, Accutane will take care of it.

I'm not sure about what kind of scarring that is, but it's either ice pick or rolling. It might be closer to ice pick.

Share this post


Link to post
Share on other sites

thanks guys

today is day 10 finished first package haha

also i feel like my pores are seeping like all the clogged junk is seeping through een on my back its so weird like lil blackheads everywhere but not black just clogged pores

idk a few new spots, but whatever theyre starting to go i guess.

i hope my IB isnt bad i really dont think i could handle it

and i really hope i dont relapse thatd be my worst nightmare

))))))))))))))))))))))))))))))):

Share this post


Link to post
Share on other sites

Good luck, girl! You are so pritty! But your acne isn't moderate/severe like you said. It's rather mild!!! :P

Share this post


Link to post
Share on other sites

Thanks for the reply on my log. We both started within a couple days and hopefully will have great results! Good luck with your course!

Share this post


Link to post
Share on other sites

MIGRAINE!!! today was baddddddddd i had the first migraine ive had in ages today...

grrrrrrrrrr

accutane caused it or mayb i was just due.

cause i drank my days worth of agua before the pain set in

alsooo verrrrry tired and slight low back pain

also dreams everynight the past 3 days hahaha

Share this post


Link to post
Share on other sites

Day 14

todayyy is the 14th day!!!!!!! officially 2 weeks! :D

since day 5 of my log i hav gotten mayb 2 more little red ones grrr. but the others are still there..... mayb il put pics up this week...

welll yeah hopefully the IB is overrrr soooooon!! please! please! please!

Share this post


Link to post
Share on other sites

Good luck!! im on month 3. 40mg for the first two months and 60mg for this month, i had a horrible intial breakout that lasted a month. Then slowly cleared up, but i was still breaking out a good amount and now its like im going through another IB cuz my dosage was upped..!! But you gotta give it time, im sure its worth it in the end.

Share this post


Link to post
Share on other sites

Day 15

Today i realized that i have tane burn haha im pretty red.

The body dryness and mouth dryness is stilll sucking. i got reallly dry during practice today.

&& i feel like im sweating more than i usually would during practice. anyone else feel this?

back pain too as usuall...a little worse after practice buy who knows what its really from.

oh vellllllll.

peace&love

Share this post


Link to post
Share on other sites

we are on exactly the same day!! and i totally get what you mean about the dryness...

my lips are so dry..im reapplying chapstick every 5 min.

and yes..ive noticed tht at soccer..i seem to sweat like 10x more..but tht could just be cuz i havent been running as much as i need too

and ive been getting sore..so before my nightly runs..i pop a couple of aspirins..this seems to help..

ill def keep up with your blog..and i cant wait to see your results... :)

Share this post


Link to post
Share on other sites

Sweating more than usual while on Accutane is normal. I remember hearing similar things from other people. I personally haven't experienced it though. At least not yet.

Share this post


Link to post
Share on other sites

I sweat A TON more than I did before I started Tane. Especially my back and chest area... People are like WTF why are you sweating so much. I did not notice this on day 15 though.. more like month 2.

Share this post


Link to post
Share on other sites

Hey good luck on accutane. You started just a few days before me. As far as scars i dont know much about what types they are but I have several on my face as well.

BTW you mentioned you were sweating more during practice...I was just curious to know which sport.

Share this post


Link to post
Share on other sites

Day 17

Yay! todayyyy i had my doctors appointment vist! first since on tane, doctor said bloodwork was perfect...yays!

Upping the dosage to 40mg!!! also YAYYYYYY!

all in alll happpy except the side effects...stupid headache right now as im typing this...grrr

i forgot to tell my doc about the back pain and feet tingling butt oh vell...

hope my IB isnt horrid now because the dosage upping.. :( illl be soooo sadddddd.

oh! also i got cortisone injections into a few active ones... she also injected my chin in 2 spots which im pretty sure were scars from previous evil humungous zits. but yeahhh they hav not come to a head or anything ever since the evil incidents.. sooo yeahh that was probs pointless but oh well hahah

alrighttttttttttt.

peace&love

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×